# SDR USAA2010080291556

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603100
- Part serial: 157
- Condition: Debonded
- Location: Rt Wing
- Part time: 27,234 hours, 19,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - AREA OF DISBOND ON RIGHT WING NR 4 SLAT TRAILING EDGE WEDGE LOWER SURFACE 7 INCHES FROM OUTBOARD END.  REPAIRED RIGHT WING NR 4 SLAT TRAILING EDGE WEDGE LOWER SURFACE 7 INCHES FROM OUTBOARD END IAW B737 SRM 57-43-02 & 51-70-10.
